# SDR ABXA20140609214

- Difficulty date: June 9, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300136
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WEB CORRODED AT NR 9 SLAT INBD AUX TRACK AREA.  REMOVED NOSE BEAM WEB, FABRICATED NEW WEB IAW DWG 114T2300 & SRM 57-41-13, INSTALLED NEW NOSE BEAM WEB IAW SRM 51-40-02.  RESTORED TOPCOAT IN AREA IAW AMM 51-21-10.  CORRODED L2, PN 114T2300-136, PART NAME NOSE BEAM WEB, SN N/A, STR & WS LOC WS 600.10 TO WS 580.10, RT WING.  ACFT WAS GNDED.
